MAUDE Adverse Event Report: MINIMED MIO; MIO 80/6 SC1 GREY

MINIMED MIO; MIO 80/6 SC1 GREY
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient's infusion set's tubing was falling off and it came apart at the infusion site while she was sleeping, as the tubing was too short.The site location was her leg and the pump was located in the right arm on her shirt.Moreover, the infusion had been used for 18 hours.The infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently ((b)(6) 2020), her blood glucose level was 237 mg/dl.No further information available.
 
Event or Problem Description
On 24-nov-2020: follow up information was submitted to update health effect - impact code and component code.Moreover, the result of the complaint investigation (visual inspection) of the returned used device (1 set) showed that the tubing was detached from the tubing-tubing connector.Based on the result: type of investigation code, investigation findings code and investigation conclusions code codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient's infusion set's tubing was falling off and it came apart at the infusion site while she was sleeping, as the tubing was too short.The site location was her leg and the pump was located in the right arm on her shirt.Moreover, the infusion had been used for 18 hours.The infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently ((b)(6) 2020), her blood glucose level was 237 mg/dl.No further information available.

Brand Name
MINIMED MIO
Common Device Name
MIO 80/6 SC1 GREY
MDR Report Key10578878
Report Number3003442380-2020-00395
Device Sequence Number10838896
Product Code FPA
UDI-Device Identifier05705244020153
UDI-Public05705244020153
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/24/2020
Patient Sequence Number1